# SDR CA190226008

- Difficulty date: February 4, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: 355CE03Y06
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE GROUND WITH APU GEN ON-LINE - CYAN ICAS (ELECTRICAL FAULT) ALONG WITH A WHITE (APU GEN OFF) + (L BATT OFF) AND (R BATT OFF) THE PBA OFF LIGHTS WERE CYCLING ON AND OFF ALSO. THE LEFT BATTERY BOX WOULD FLASH YELLOW ALONG WITH THE FLOW TUBES WOULD GO WHITE ALONG WITH THE APU GENERATORS. BATTERY VOLTAGE STAYED AT 28.5 VDC AND APU GENERATOR VOLTAGE STAYED AT 28.5 VDC/120 AMPS. FEB 5/2019: REMOVED & CLEANED LEFT PROTECTION CARD (PCB1) WITH CONTACT CLEANER. INSPECTED CONTACTS/SOCKETS WITH NO DEFECT NOTED. POWERED AC WITH NO DEFECT. AC RTS`D. (TC# 20190226008)
